# SDR AALA2009062300010

- Difficulty date: June 23, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 30,784 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - THE TAIL COMPARTMENT CEILING EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED BATTERY PACK B5-28 FOR THE TAIL COMPARTMENT CEILING EMERGENCY LIGHTS.
